# SDR USAA070677

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON ABOVE NR 2 ENGINE O/B SIDE OF LOAD FITTING PIN HAS CRACK.  REMOVED REPAIR, CLEANED AREA, INSTALLED REPAIR WET WITH SEALANT PER TR 57-41-02, DEFECT SIZE:  .5 INCH.
